# SDR SWAA2023010587575

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 53,020 hours, 26,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LEFT SIDE EMERGENCY LIGHT BATTERY FAILED CAPACITY TEST.   REMOVED AND REPLACED FWD LEFT SIDE EMERGENCY LIGHT BATTERY POWER SUPPLY IAW AMM 33-51-06. OK FOR SVC.
